# SDR CA960502020

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 6896805
- Condition: Distorted
- Location: Dome Of Liner
- Component: Allsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND DOME OF COMBUSTION LINER TO BE DISTORTED. COMBUSTION LINER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
